Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have skin allergy which is appear like red circuit in some location. I took some anti histamine medicine

hi, i am housam , i have skin problem like allergy which is appear like red circuit on my skin in some location for some time then it hidden and appear in different locations. and i take some Anti histamine medicine then this allery hidden for some time then it back please if you can help me
Thu, 19 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics
  User's Response
's  Response
Hi,
welcome to the healthcare magic forum,you are suffering from allergic urticaria,anti histaminics have limited role in it ,you can get good results by using homeopathic medicines without any visible side effects ,so better opt for it.

send me the details at dr.sayedirfan@gmail.com and will guide u further.
Dermatologist Dr. Gaurav Patel's  Response
hi
u have allergic reaction-urticaria.
it is very unpredictable condition
pt has it from 2 month to 20 yrs.
what u need to do is to keep it in control .
only u need to take antihistaminic like cetrizine or allegra tab.
it is safe tab and have no side effects.
ur body will surely recover from it.
dont take much stress and drink more water.
u need not to change doctor frequently.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am taking Lowplat, Carveda, Sustac, Disprin, Lipirex after having MI three months back. Results of angioplasty was excellent and a stent was placed in the middle of LAD coronary artery. I have developed skin allergy after taking these medicines and controlling it by taking anti allergy/anti histamine drugs. Which of my medicine can be a cause of this allergy?

doctor1 MD

My mother is 92 years old and on 100 MG of amiodarone daily. She has been taking for about 1 year. She is having some large red places coming up on her skin which looks like a bite of some kind. First it was on her face and now she has one on her arm. Can this medicine cause skin problems?

doctor1 MD

Hi doctor, i am nazim virani,aged 18 years crossed. I am getting frequent allergies on parts of my body,these type of allergies are red and itchy in nature frequently changes position,appears in patches and normally goes in a few hours, it appears mostly at night and during the time when i am in my house am getting this allergy for the past 7 weeks or so my doctor suggested anti-histamines such as levocetirizine, and atarax and an allantoin lotion with aloe to apply on the area. Antihistamines work,but only for a limited time and even after a prolonged prescription,it is ineffective i also had it a few years earlier but it went on soon within a week. What should i do?

Recent questions on  Famotidine

doctor1 MD

I have had diarrhea and pain in my lower and upper stomach for 6-8 months that gets worse when I eat and now when I drink. I have lost approximately 10 - 15 pounds. Now I am to the point to where all I want to do is sleep in between going to the bathroom. I have been back and forth to my family doctor several times and he has given me Pepcid 20 mg twice daily, Carafate 1gm 4 times daily and Hyoscyamine Sulf 0.125mg 1-2 tablets 4 times daily. I has also been to the Emergency room a few times. The first time they took blood and a urine and sent me home. Yesterday they took blood, gave me IV fluids for dehydration and did a CT and sent me home saying they have no idea why I have diarrhea. I am really frustrated because there is obviously a reason I am sick. I have an appointment with a GI doctor but not for a couple weeks yet. I just can't hold on anymore. My question is what do I do next?

doctor1 MD

Hello my name is Hafeezah im a 25 yr old woman with very liittle medical problems.

Well until now that is.. i just recently been suffering from Gastritis but i never went to go see a stomach specialist about it. i was told in the Emergency Department thats what i had. They ran the basic blood work up plus Urine and something else i forget..anyway the results came back normal but im still feeling sick to my stomach...im not pregant and it's not PMS i only feel like this after i eat. I tried changing the way i eat i been taking vitamins and drinking lots of water...i dont excercise but my job is physically demanding so i guess thats the only workout i get.. I cant afford to see a stomach specialist because i dont hvae insurance...i've been taking over the counter medicine ''Pepcid AC'' to be exact but thats about it....please help me..this feeling in my stomach is very very annoying

doctor1 MD

I have had bad nausea just about everyday with sour stomach, acid stomach and some acid in my throat. My stomach is upset all the time lately almost everyday. I went to the E.R and they have done blood test, xray of my stomach, even an ultrasound and they all came back normal. They just sent me home with promethezine for the nausea. I have a G.I appointment on Friday. What should I tell my doctor and what can he prescribe me for the unbearable nausea? I have tried over the counter medicines and nothing seems to be working anymore not even the pepcid ac.

doctor1 MD

All of a sudden I got acid reflux 3 weeks ago and it hasn't gone away. I took Pepcid, hasn't helped. Just started on Prilosec. Question is, is it possible that this condition started because I had been leaning the laptop (which get hot as you know) on my stomach while in bed for a prolonged period of hours for like 2 weeks?

doctor1 MD

I am a 41 year old male in good health. I have GERD from which I have taken Proton pump inhibitors since 2005. I am concerned about the possibility of developing kidney damage due to long term use. Last urinalysis was normal XXXXXXX 2017. My...

doctor1 MD

is there a over the counter drug like pantoprazole

doctor1 MD

Twice in the last 2 weeks I have experienced strong nausea about an hour after eating. There has also been moderate pain high in the upper abdomen. Last night the pain was exceptional and I vomited twice. I have experienced periodic distended...